A maximum principle for nonlinear parabolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, p. 291-305
@article{ASNSP_1967_3_21_2_291_0,
     author = {Aronson, D. G. and Serrin, James},
     title = {A maximum principle for nonlinear parabolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     pages = {291-305},
     zbl = {0148.34803},
     mrnumber = {219901},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_291_0}
}
Aronson, D. G.; Serrin, James. A maximum principle for nonlinear parabolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, pp. 291-305. http://www.numdam.org/item/ASNSP_1967_3_21_2_291_0/

[1]. D.G. Aronson SERRIN, Local behavior of solictions of quasi-linear parabotic equations, Archive Rational Mechanics and Analysis, 25 (1967), 81-122. | MR 244638 | Zbl 0154.12001

[2] A.B. Ivanov, O.A. Ladyzhenskaya, L.A. Treskunov, and N.N. Uralceva, Certain properties of generalized sotutions of Second order parabolic equations, Doklady Akad. Nauk SSSR. 168 (1966), pp. 17-20. | MR 196285 | Zbl 0152.10704

[3] O.A. Ladyzhenskaya and N.N. Uralceva, A boundary value problem for linear and quasilinear parabolic equations I, Izvestija Akademii Nauk SSSR, Serija Matemati ceskaya, 26 (1962), 5-52; II, 26 (1962) 753-780. | Zbl 0149.31301

[4] J. Moser, A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Communications on Pure and Applied Mathematics, 13 (1960) 457-468. | MR 170091 | Zbl 0111.09301

[5] J. Moser, On Harnack's theorem for elliptic differential equations Communications on Pure and Applied Mathematics, 14 (1961), 577-591. | MR 159138 | Zbl 0111.09302

[6] J. Moser, A Harnack inequality for parabolic differential equations, Communications on Pure and Applied Mathematics, 17 (1964), 101-134. | MR 159139 | Zbl 0149.06902

[7] J. Serrin, Local behavior of solutions of quasi-linear equations, Acta Mathematica, 111 (1964), 247-302. | MR 170096 | Zbl 0128.09101

[8] J. Serrin, Isolated singularities of solutions of quasi-linear equations, Acta Mathematic a 113 (1965), 219-240. | MR 176219 | Zbl 0173.39202

[9] W. Walter, Differential und Integral Ungleichungen, Springer-Verlag, Berlin, 1964. | MR 172076